# SDR R61A201601140064

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 5,642 hours, 3,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE CAPTAIN`S FLASHLIGHT WAS DIM.  MAINTENANCE R & R THE FLASHLIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
